# SDR CA030627018

- Difficulty date: June 27, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing 727-22C
- Aircraft time: 52,274 hours
- Engine: Pwa JT8D7B
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) 'A' SYSTEM HYDRAULIC FAILURE T/O ABORTED AND A/C RETURNED TO BLOCKS.  NR 6 SLAT ACTUATOR FOUND FAILED.REPLACED ACT AND A SYSTEM PUMP CASE DRAIN FILTERS INSPECTED/REPLACED. NO CONTAMINATION FOUND. AIRCRAFT RETURNED TO SERVICE.
